# SDR CKSA96307

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2754646
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND AFT SIDE OF FRAME CORRODED STA 1240 STRINGER 33R.  INSTALLED DOUBLER REPAIR IAW AIA DRAWING AIA/E/2401 REV 0 DATED 11-12-96.  CORROSION CARD NR 5590-0551, NON-ROUTINE TASK CARD NR 88427.
